# SDR AALA20011141

- Difficulty date: May 28, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 23H INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SEAT 23H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
